ITEM METADATA RECORD
Title: AFFINE SURFACES WITH HIGHER-ORDER PARALLEL CUBIC FORM
Authors: Vrancken, Luc # ×
Issue Date: 1991
Publisher: Maruzen Kabushiki Kaisha
Series Title: The Tôhoku Mathematical Journal vol:43 issue:1 pages:127-139
ISSN: 0040-8735
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science